# SDR DL72W960763

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, L-2 DOOR FWD FRAME HAS .375 INCH CRACK AT UPPER HINGE CUTOUT.  REPAIRED PER SRM 52-40-2 FIG 4.
